# SDR DALA2023071305688

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 86,871 hours, 11,491 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CABIN PRESSURE INDICATORIN DOOR VIEWING WINDOWIS BROKEN OFF. CORRECTIVE ACTION: RESECURRED LENS ASSY. (2861815)
